MAUDE Adverse Event Report: PARAGON 28, INC. SILVERBACK GORILLA PLATING SYSTEM; BONE PLATE SYSTEM

PARAGON 28, INC. SILVERBACK GORILLA PLATING SYSTEM; BONE PLATE SYSTEM
Model Number P53-402-R101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Devices are not expected to be returned for the manufacturer review/investigation.The device manufacturing and inspection records were analyzed for the device.No deviations were noted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that patient underwent surgery with a paragon 28 silverback gorilla lateral ttc plate on (b)(6) 2020.Post-operatively the plate was found broken, and the patient was reported to have stepped into a hole during recovery.As of the reporting date, the patient's ankle is over 50% fused based on ct scans.There is no loosening of screws in the talus and calcaneous.There is no revision surgery planned for this time.

Brand Name
SILVERBACK GORILLA PLATING SYSTEM
Common Device Name
BONE PLATE SYSTEM
Manufacturer (Section D)
PARAGON 28, INC.
14445 grasslands dr.
englewood, co
MDR Report Key10291832
Report Number3008650117-2020-00066
Device Sequence Number2890157
Product Code HRS
UDI-Device Identifier00889795053206
UDI-Public(01)00889795053206(10)PA10180001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP53-402-R101
Device Lot NumberPA10180001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR